# SDR HEEA083699

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 3,888 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 206064515103
- Condition: Cracked
- Location: Oil Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENGINE OIL TANK SUPPORT CRACKED AT FWD RT MOUNT BOLT.
